# SDR DALA2023020901035

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 83,296 hours, 25,847 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 REF. N/R-002 VERTICAL STABILIZER / FWD TORQUE BOX LOWER PANEL RHS FASTENER HOLES DAMAGED. CORRECTIVE ACTION: C/W PRI 605782-14 REV 0. ,1,2 AND 3 C/W ERA 605782-14 REV. ORIGINAL SECTION I PERMANENT REPAIR. (9557432)
